RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Algebraic Geom., 2019, том 28, выпуск 2, страницы 201–243 (Mi jageo4)  

Which quartic double solids are rational?

Ivan Cheltsovab, Victor Przyjalkowskicd, Constantin Shramovcb

a School of Mathematics, The University of Edinburgh, Edinburgh EH9 3JZ, United Kingdom
b National Research University Higher School of Economics, Laboratory of Algebraic Geometry, 6 Usacheva str., Moscow, 119048, Russia
c Steklov Institute of Mathematics, 8 Gubkina str., Moscow 119991, Russia
d Laboratory of Mirror Symmetry, NRU HSE, 6 Usacheva str., Moscow, 119048, Russia

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации 5-100
14.641.31.0001
Royal Society IES/R1/180205
Российский фонд фундаментальных исследований 15-01-02158
15-01-02164
Фонд развития теоретической физики и математики "БАЗИС"
Конкурс «Молодая математика России»
The first author was supported by the Russian Academic Excellence Project “5-100” and by the Royal Society grant No. IES/R1/180205. The second author was supported by Laboratory of Mirror Symmetry NRU HSE, RF government grant, ag. No. 14.641.31.0001. The third author was supported by the Russian Academic Excellence Project “5-100”, the grants RFFI 15-01-02158, RFFI 15-01-02164, and the Foundation for the Advancement of Theoretical Physics and Mathematics “BASIS”. The last two authors are also Young Russian Mathematics award winners and would like to thank its sponsors and jury.


DOI: https://doi.org/10.1090/jag/730


Реферативные базы данных:

ArXiv: 1508.07277
Тип публикации: Статья
Поступила в редакцию: 15.11.2015
Исправленный вариант: 31.01.2017
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jageo4

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:11
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019